You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
MODULES OF INFINITE PROJECTIVE DIMENSION OVER ALGEBRAS WHOSE IDEMPOTENT IDEALS ARE PROJECTIVE
Flávio U. Coelho, Eduardo N. Marcos, Héctor A. Merklen and María I. Platzeck
Tsukuba Journal of Mathematics
Vol. 21, No. 2 (October 1997), pp. 345-359
Published by: Editorial Committee of Tsukuba Journal of Mathematics
Stable URL: http://www.jstor.org/stable/43686022
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let A be a finite dimension algebra over an algebraically closed field such that all its idempotent ideals are protective. We show that if A is representation-infinite and not hereditary, then there exist infinitely many nonisomorphic indecomposable A-modules of infinite projective dimension.
Tsukuba Journal of Mathematics © 1997 Editorial Committee of Tsukuba Journal of Mathematics